# SDR IPXA2014012481556

- Difficulty date: December 26, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53274005202
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, MAIN DECK CARGO TRACK FRAMES 80-82, Y450 CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201, PARA 4, REV 24.
